Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Selections Reprinted from Mathematical Reviews

Review information:
Journal: Bull. Amer. Math. Soc. 51 (2014), 337-347
Published electronically: January 14, 2014
Full text: PDF


MR: 0000898 (1,146g)
J. v. Neumann
On rings of operators. III.
Annals of Mathematics. Second Series 41, (1940), 94-161
Reviewed by: F. J. Murray

MR: 0094722 (20 \#1234)
Jacques Dixmier
Les algèbres d’opérateurs dans l’espace hilbertien (Algèbres de von Neumann).
Cahiers scientifiques, Fascicule XXV, Gauthier-Villars, Paris, 1957, vi+367 pp.
Reviewed by: L. H. Loomis

MR: 1091619 (92b:57024)
N Reshetikhin and V. G. Turaev
Invariants of $3$-manifolds via link polynomials and quantum groups.
Inventiones Mathematicae 103, (1991), no. 3, 547-597
Reviewed by: Louis H. Kauffman

MR: 1303779 (95j:46063)
Alain Connes
Noncommutative geometry.
Academic Press, Inc., San Diego, CA, 1994, xiv+661 pp., ISBN 0-12-185860-X, $59.95
Reviewed by: John Roe

MR: 1642584 (99m:46148)
David E. Evans and Yasuyuki Kawahigashi
Quantum symmetries on operator algebras.
Oxford Mathematical Monographs, The Clarendon Press, Oxford University Press, New York, 1998, xvi+829 pp., ISBN 0-19-851175-2, $200.00
Reviewed by: Carl Winsløw

MR: 2747966 (2012a:46121)
Sorin Popa
Classification of actions of discrete amenable groups on amenable subfactors of type II.
International Journal of Mathematics 21, (2010), no. 12, 1663-1695
Reviewed by: Claire Anantharaman-Delaroche

Journal: Bull. Amer. Math. Soc. 51 (2014), 337-347
Article copyright: © Copyright 2014 American Mathematical Society